Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Visual Disturbances (2140)
Date of Event
02/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6) , +8.0d) was implanted (b)(6) 2024.Postoperatively, the patient underwent 3 light adjustments and no lock-in treatments.On (b)(6) 2026, approximately 15 months after implantation, the lal+ was explanted due to visual disturbances and a new lal+ sn (b)(6) implanted as a replacement.